I took Lyrica last year after cervical spine fusion and still had burning in my spine. I did have at least 2 side effects. One was definitely weight gain and 2; Severe swelling of my hands and feet. I also have Fibromyalgia but am refusing taking Lyrica because of the swelling I suffered.
Hi Pat, I take lyrica! I've only been on it for about 2 weeks, I keep say'n that I have had no side effects at all, but I guess I have gained 5 lbs! But thats a good thing for me, cuz in the past month before I started the lyrica I had lost 16 lbs. due to the pain. I was nauseated all the time, & couold not eat! I would also vomit often due to the intensity of my pain! Lyrica has been grat for me, But I think I need a higher dosage, I'm gonna talk with my doc next week about that. I can tell it's helping, just not quite enough & it won't last throughout the day until I take my other dosage. Best Wishes, Brandy
hi . yes I have gained 20 pounds in 2 months because of taking Lyrica . It is an awful side effect and scary . My doctor does not seem to be phased by my concern . some people say they gain a pound a day or 5 pounds a week . It is just an awful side effect . Medicine should help not create more issues of discomfort and worry . Good Luck to you !!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.